欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  12 篇文章
     
     
 
A Generalized FDTD Method with Absorbing Boundary Condition for Solving a Time-Dependent Linear Schrodinger Equation

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 3 Page: 163-172
       
 
A Spectral Method in Time for Initial-Value Problems

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 3 Page: 173-193
       
 
Numerical Modeling of the Measure of Global Environmental Needs with Applications Laser-LIDAR

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 3 Page: 194-198
       
 
Some Examples to Show that Objects be Presented by Mathematical Equations

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 3 Page: 199-206
       
 
The Best Finite-Difference Scheme for the Helmholtz Equation

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 3 Page: 207-212
       
 
Two Initial Value Problems Approach for Solving Singular Perturbations Problems

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 3 Page: 213-216
       
 
A Cubic Spline Method for Solving a Unilateral Obstacle Problem

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 3 Page: 217-222
       
 
Plane Stagnation Double-Diffusive MHD Convective Flow with Convective Boundary Condition in a Porous Media

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 3 Page: 223-227
       
 
Recent Modifications of Adomian Decomposition Method for Initial Value Problem in Ordinary Differential Equations

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 3 Page: 228-234
       
 
The Relative Efficiency of the Conditional Root Square Estimation of Parameter in Inhomogeneous Equality Restricted Linear Model

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 3 Page: 235-239